# SDR SWIA972483

- Difficulty date: April 4, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N284YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120284
- Aircraft time: 17,226 hours, 23,354 cycles
- Engine: Pwa PW118A
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS AT ROWS 5 AND 6 DO NOT ILLUMINATE.  INSTALLED SERVICEABLE MIDDLE BATTERY PACK IAW 33-50-00.  OPS CHECK GOOD.  S/N ON 1335, S/N OFF 1089.
